# SDR DXTA2024082100272

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 14,948 hours, 11,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Valve
- Part number: 671402310
- Condition: Faulted
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN & CLOSE FROM INSIDE & OUTSIDE OF ACFT.  WHEN APU BLEED AIR IS ON, THERE`S APPROX A 10 SEC DELAY FOR DOOR SEAL TO DEFLATE AFTER OPENING DOOR.  WHEN CLOSING DOOR, PRECATCH WILL HOLD DOOR CLOSED, BUT WILL NOT RELEASE WHEN HANDLE IS PULLED. PERFORMED OPS TEST OF DOOR PRE-CATCH. NO DEFECTS, PRE-CATCH PERFORMS AS REQUIRED. LUBRICATED DOOR LOCKING PINS. PERFORMED OPS CHECK OF DOOR SEAL,  WAS NOTED THAT SEAL DEFLATES AT A SLOW RATE. REMOVED SUSPECT FAULTY ACOUSTIC SEAL VALVE & INSTALLED A NEW VALVE. REMOVED BROKEN TUBE ASSY & INSTALLED A NEW TUBE ASSY. OPS CHECK PERFORMED GOOD, NO DEFECTS.  WORK PERFORMED IAW MM 52-10-01, 52-10-00, 36-15-00, 25-20-05 & 25-20-17.
